# SDR DXTR2014102001

- Difficulty date: October 20, 2014
- Submitted: October 20, 2014
- Operation: General aviation
- Filed by: NJS145 LLC, repair station DXTR401D
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 6,964 hours, 5,419 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lock Pin
- Part number: 66416231
- Condition: Galled
- Location: Rt Mlg
- Part time: 6,964 hours, 5,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING TO R & R THE RT MLG ACTUATOR BECAUSE OF LEAKING FLUID, IT WAS DISCOVERED THAT THE SIDEBRACE ATTACH PIN AND THE LOCKING BOLT WERE SO BADLY GALLED AND FROZEN IN PLACE FROM LACK OF GREASE THEY HAD TO BE DRILLED & DRIVEN OFF TO FREE ACTUATOR END.
